# SDR SIMA200629001

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLL - FLT 3218 - RIGHT TAILPIPE HOT LIGHT CAME ON AT ROTATION ON TAKEOFF, LIGHT WENT OUT WITHIN 10 SECONDS.  WEATHER TEMP 24 DEGREE CELSIUS AT 300 FEET, HEAVY RAIN, CONTINUED FLIGHT WITH NO FURTHER OCCURRENCES.  COMPLIED WITH AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE G1-26-012.  NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD,  RETURNED AIRCRAFT TO SERVICE.  (M)
